# SDR VNAA202208191111

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 18,010 hours, 16,166 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoileron
- Condition: Warning Message
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB SPOILERONS AND OB FLT SPLRS CAUTION MSGS IN FLIGHT. PERFORMED SPOST 1/2 IAW CRJ900 AMM 27-61-05-740-801/802 & PERFORMED DEPLOYMENT/RETRACTION OF THE MULTIFUNCTION SPOILERS IAW CRJ900 AMM 27-61-00-840-801/802. OPS CHECK GOOD AT THIS TIME."
